# SDR 2002F00916

- Difficulty date: September 7, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: S2728130200400
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING WORK TO CLEAR A MEL, UNDER CEILING PANEL OF GALLEY AREA, FOUND RUDDER CABLE WITH BROKEN STRAND.  REMOVED AND REPLACED RUDDER CABLE ASSEMBLY LOCATED BETWEEN FRAME 38-47 AS PER MM 27-21-00.  (M)
